# SDR REXA201000147

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 21,818 hours, 18,876 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DURING CLIMB CHECK WITH APU RUNNING, F/O SHUT DOWN APU AND HEARD A DISRUPTION IN POWER AND GOT AN AC SERV BUS CAUTION FOLLOWED BY L/R WINDOW HEAT AND FDR2 FAIL/AC UTIL 1+2 STATUS MESSAGES ON, RETURNED TO DTW, STARTED APU.  WHEN APU CAME ONLINE.  FOUND NR 2 GENERATOR INOP.  PER AMM 24-51-00 THESE ELECTRICAL BUS MESSAGES ARE NORMAL WITH ONLY GEN 1 ON.  IDG 1 OP CHECKS GOOD IAW AMM 24-11-00.  UTILITY BUSES OP CHECK GOOD IAW AMM 24-51-23.  SERVICE BUS OP CHECKS GOOD IAW AMM 24-51-25.
